# SDR SWAA2021071286588

- Difficulty date: June 21, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS 460 TO BS 480 AT LEVEL STRINGER 26L AT FWD CARGO COMPARTMENT ; 2021-282479 / [01] TOOL USED CALIPER P/N 700-113-10 S/N 0023244 DUE DATE 28-SEP-21; [02] TOOL USED P/N:NORTEC 600D S/N: 60007161486 CAL DUE DATE: 30-NOV-21; [03] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS 460 TO BS 480 AT LEVEL STRINGER 26L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 ;51-10-02 ITEM 9 AND DRAWING #143A7505 REV:-; [04] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS 460 TO BS 480 AT LEVEL STRINGER 26L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 ;51-10-02 ITEM 9 AND DRAWING #143A7505 REV:- RII ACCOMPLISHED
